# SDR USAA2012032700003

- Difficulty date: March 17, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 26,813 hours, 20,640 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR TIE BETWEEN FR69 TO FR70, Z-500, -Y1162.5.  REPLACED SHEAR TIE BETWEEN FR69 TO FR70, Z-500, -Y1162.5 IAW A319 SRM 53-41-14 FIG 2 & TYPICAL REPAIR TR320-2528-10-0011C.
